# SDR UALA2012052903019

- Difficulty date: May 28, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 76,908 hours, 23,866 cycles
- Engine: Pwa PW2037
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Loose
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MSG-EQPT OVHT & EQPT CLG FAN- OVERHEAT LIGHT ILLUMINATED.  OVERHEAT LIGHT REMAINED ILLUMINATED WHEN ALTN WAS SELECTED.  RIGHT PAC DISCHARGE TEMP BECAME LOOSE FROM DUCT CAUSING PAC TO OVERHEAT, AFTER TEMP INSTALLATION OF SENSOR PAC TEMP NORMAL AND EQT COOLING TEMP NORMAL DEFER ITEM CREATED TO INOP RT PAC PENDING REPAIR OF SENSOR.  RAN ENGINE 3 ATTEMPTS USING ALL IGN PER JRH2-5-1.  ALL INDICATIONS WHERE OK AND ENGINES STARTED NORMALLY.
